Tsukuba Journal of Mathematics

A note on the product of independent random variables with regularly varying tails

Yuji Kasahara

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The tail probability of the product of independent random variables is discussed. The class of random variables with regularly varying tails is known to be closed under multiplication and some explicit examples are given by Kifer-Varadhan [2]. We extend them.

Article information

Source
Tsukuba J. Math., Volume 42, Number 2 (2018), 295-308.

Dates
First available in Project Euclid: 2 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1554170426

Digital Object Identifier
doi:10.21099/tkbjm/1554170426

Mathematical Reviews number (MathSciNet)
MR3934992

Zentralblatt MATH identifier
07055234

Subjects
Primary: 60E05: Distributions: general theory 60E0707

Keywords
product random variable regular variation stable laws

Citation

Kasahara, Yuji. A note on the product of independent random variables with regularly varying tails. Tsukuba J. Math. 42 (2018), no. 2, 295--308. doi:10.21099/tkbjm/1554170426. https://projecteuclid.org/euclid.tkbjm/1554170426


Export citation